# SDR IXX2008F00004

- Difficulty date: July 11, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Engine: Ge CFM56*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Contaminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, FLIGHT CREW WAS UNABLE TO RAISE GEAR HANDLE.  FLIGHT CREW ACCOMPLISHED CHAPTER 3 PORCEDURE IN COCKPIT OPERATING MANUAL AND RAISED GEAR.  GROUND CONTROL RELAY CIRCUIT BREAKER RELAYS WERE OPEN FOR FLIGHT  AND RESET AFTER LANDING. AC LANDED UNEVENTFUL.  MAINTENANCE REMOVED NOSE STRUT, FOUND TRASH IN FLUID RETURN REBOUND CHECK VALVE, FLUSHED OUT TRASH, REPACKED, AND REINSTALLED CHECK VALVE.  OPS CHECK GOOD IAW MM 32-21-2.  AC WAS RETURNED TO SERVICE.  (K)
